# SDR GTIA2021020435584

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,979 hours, 23,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND AFT MEGAPHONE BROKEN-R & R AFT MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT LAYOUT NK317-132-EQ, OPS CHECK NORMAL
